DSpace DSpace UPC
  Pàgina principal | Llistar continguts | Cerca avançada | Com participar-hi Català   Castellano   English  


Títol: On large (delta, D, D, 1)-graphs
Autor: Gómez Martí, José
Fàbrega Canudas, José
Andrés Yebra, José Luis
Altres autors/autores: Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
Matèries: Àrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica aplicada a les ciències
Interconnection networks
Large graphs
Compound graphs
Product of graphs
Vulnerability
(Δ,D,D', s)-problem
Grafs, Teoria de -- Informàtica
Tipus de document: Article
Descripció: Concern about fault tolerance in the design of interconnection networks has aroused interest in finding large graphs such that the subgraphs obtained by deleting any set of up to s vertices have small diameter. Clearly, 1 ≤ S ≤ Δ− 1, where Δ is the maximum degree of the graph. Graphs of maximum degree Δ, diameter ≤ D and such that the graphs obtained by deletion of up to s vertices have diameter ≤ D' are known as (Δ,D,D',s)-graphs. This article considers the case S = 1 and D = D'. In other words, it deals with the search for large graphs whose diameter does not increase after deleting one vertex. The article also contains an updated table of the largest known (Δ,D,D,1)-graphs, in which most of the entries correspond to the constructions put forward in this article.
Altres identificadors i accés: Gomez, J.; Fàbrega, J.; Andrés, J. On large (delta, D, D, 1)-graphs. "Networks", Juliol 2011, vol. 57, núm. 4, p. 316-327.
0028-3045
http://hdl.handle.net/2117/13303
10.1002/net.20401
Disponible al dipòsit:E-prints UPC
Comparteix:


SFX Query

Tots els ítems dipositats a UPCommons estan protegits per drets d'autor.

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius